# SDR CALA2024052201558

- Difficulty date: May 22, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,066 hours, 31,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSI BATTERY EMER R AND EPSU BATTERY AFT L MSGS PRESENT R&R EMER R AND AFT L EPSU BATTERY PACKS REF AMM 33-51-38. OPS CK GOOD OF BOTH PARTS USED:  18-3351-3-0001,QTY :1
